# SDR CALA2023052601650

- Difficulty date: May 25, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N26970
- Make and model: Boeing 787-9
- Aircraft serial: 60146
- Aircraft time: 26,260 hours, 2,500 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0204666101
- Condition: Inoperative
- Location: Galley 4 Rh Aft
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GALLEY 4 R/H AFT EMERGENCY LT BROKEN .  GALLEY 4 R/H AFT EMERGENCY LIGHT REPLAC ED,PERFORMED INSTALLATION TEST FOUND RESULT NORMAL AS PER AMM 33 -51-06-00A-520A/720A-A REV172.
